zbMATH — the first resource for mathematics

Clifford analysis over unbounded domains. (English) Zbl 0877.30026
Summary: A modified Cauchy kernel is introduced over unbounded domains whose complement contains nonempty open sets. Basic results on Clifford analysis over bounded domains are now carried over to this more general context and to functions that are no longer assumed to be bounded. In particular, Plemelj formulae are explicitly computed. Basic properties of the Cauchy transform over unbounded domains lying in a half space are investigated, and an orthogonal decomposition of the \(L^2\) space for such a domain is set up. At the end a boundary value problem will be studied in the case of an unbounded domain without using weighted Sobolev spaces.

30G35 Functions of hypercomplex variables and generalized variables
PDF BibTeX Cite
Full Text: DOI
[1] Bernstein, S., Elliptic boundary value problems in unbounded domains, Clifford algebras and their applications in mathematical physics, (1993), Kluwer Dordrecht, p. 45-53 · Zbl 0835.35037
[2] Brackx, F.; Delanghe, R.; Sommen, F., Clifford analysis, Research notes in mathematics, 76, (1982), Pitman London · Zbl 0529.30001
[3] E. Franks, J. Ryan, Bounded monogenic functions on unbounded domains, Contemp. Math. · Zbl 0890.30034
[4] Gürlebeck, K.; Kippig, F., Complex Clifford analysis and elliptic boundary value problems, Advances in applied Clifford algebra, 5, 51-62, (1995) · Zbl 0844.30031
[5] Gürlebeck, K.; Sprössig, W., Quaternionic analysis and elliptic boundary value problems, International series of numerical mathematics, 89, (1990), Birkhäuser Basel
[6] Iftimie, V., Fonctions hypercomplexes, Bull. math soc. sci. math. R.S. roumanie (N.S.), 9, 279-332, (1965) · Zbl 0177.36903
[7] Korowkin, P.P., Ungleichungen, (1973), Deutscher Verlag der Wissenschaften Berlin
[8] Lions, J.-L.; Magenes, E., Problèmes aux limites non homogènes et applications, (1968), Dunod Paris
[9] Li, C.; McIntosh, A.; Semmes, S., Convolution singular integrals on Lipschitz surfaces, J. amer. math. soc., 5, 455-481, (1992) · Zbl 0763.42009
[10] McIntosh, A., Clifford algebras, Fourier theory, singular integral operators, and partial differential equations on Lipschitz domains, ()
[11] Michlin, S.G.; Prössdorf, S., Singuläre integraloperatoren, (1980), Akademie-Verlag Berlin · Zbl 0442.47027
[12] Rudin, W., Real and complex analysis, (1987), McGraw-Hill New York · Zbl 0925.00005
[13] J. Ryan, 1987, Iterated Dirac operators and conformal transformations in \(R\)^{n}, Proceedings of the Eighteenth International Conference on Differential Geometric Methods in Theoretical Physics, 390, 399, World Scientific, Singapore · Zbl 0714.35071
[14] J. Ryan, Dirac operators over spheres and hyperbolae · Zbl 0894.30031
[15] Wloka, J., Partielle differentialgleichungen, (1982), Verlag B. G. Teubner Stuttgart · Zbl 0482.35001
[16] Vekua, I.N., Verallgemeinerte analytische funktionen, (1963), Akademie-Verlag Berlin · Zbl 0108.07703
[17] Vladimirov, W.S., Gleichungen der mathematischen physik, (1967), Nauka Moscow
[18] Xu, Z.; Zhou, C., On boundary value problems of Riemann-Hilbert type for monogenic functions in a half space of \(R\)^{n}(n, Complex variables theory appl., 3-4, 181-193, (1993) · Zbl 0811.30031
[19] Zhou, C., On boundary value problems of Neumann type for the Dirac operator in a half space of \(R\)^{n}(n, Complex variables theory appl., 1-2, 1-16, (1993)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.